# SDR AALA200800186

- Difficulty date: January 27, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 68,056 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984002
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT LEFT AFT LAVATORY DOOR AISLE EXIT SIGN LENS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT LEFT AFT LAVATORY DOOR AISLE EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
